- 04-17-2011, 04:28 AM
- 04-17-2011, 04:34 AM
If you have to ask this question, I would say it's not safe. You should seek professional medical advice as depression could be very serious.
04-17-2011, 07:08 PM
04-17-2011, 09:49 PM
That is definitely not safe. Go and see a doc/shrink for that kind of stuff. More then likely you have to get your head out of your ass and see blue sky before you need to go on meds. That is the case with 99% of people.
04-17-2011, 09:53 PM
especially if it turns out that you're bipolar as opposed to just depressed, certain meds will make it worse, not better. such as if you feel AMAZINGLY better on welbutrin, that's likely a bad thing. go see a doc.
The Truth is, there is no Truth.
04-17-2011, 10:53 PM
04-17-2011, 11:43 PM
04-17-2011, 11:51 PM
Well that is pretty common since its main action is to increase the production of norepinepherine which is the flight or freight response neurotransmitter, too much of this neurotransmitter and you will obtain a panic attack.
04-18-2011, 04:45 AM
Just came back from the doc.He recommended 20mg of Duloxetine(goodbye libido) and other ****loads of drugs.
04-18-2011, 04:59 AM
Start supplementing with vitamin D, it helped with my SAD.
BODY PERFORMANCE SOLUTIONS REP
Sustain Alpha is back!
04-18-2011, 07:22 AM
many times depression can be alleviated with more natural substances that have few to no side effects. Have you ever tried St. Johns Wort (perika)? tryptophan or tyrosine could also maybe help you. I also know alot of people who swear by manganese and selenium. you may want to try some of these things before turning to pharmacueticals.
04-18-2011, 07:26 AM
04-18-2011, 04:38 PM
04-18-2011, 04:45 PM
04-18-2011, 04:46 PM
Similar Forum Threads
- By Stallion83 in forum SupplementsReplies: 49Last Post: 03-11-2009, 01:44 PM
- By avenue Red in forum Get Diesel NutritionReplies: 8Last Post: 12-12-2008, 11:42 AM
- By Doug8796 in forum Post Cycle TherapyReplies: 4Last Post: 07-01-2008, 02:19 PM
- By pjmc in forum AnabolicsReplies: 5Last Post: 05-30-2007, 09:00 PM
- By toughchick401 in forum General ChatReplies: 54Last Post: 06-01-2006, 12:30 AM